# SDR USAASB08111

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591479
- Condition: Low Pressure
- Location: Pax Door
- Part time: 46,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS FOUND LOW.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
